# SDR 9724319759

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY EXIT LIGHT AT SEAT ROW 3 INOPERATIVE.  MAINTENANCE INSTALLED NEW EMERGENCY EXIT LIGHT AT SEAT ROW 3, OPERATIONAL CHECK OK.
